Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 59, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Nov 5, 2024, 3:13 AM CST for Crawford County, Franklin County, Washington County, Missouri. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2024, 3:13 AM CST (09:13 UTC)
- Expired
- Nov 5, 2024, 6:30 AM CST
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, MO, Franklin County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 3:51 AM CST | FLASH FLOOD | Steelville, MO | Water over Highways 19 and 8 on the east side of Steelville. |
| Nov 5, 6:35 AM CST | RAIN 6.4 | 3 Ese Washington, MO | Cocorahs station MO-FR-33 Washington 3.3 ESE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted.
690
WGUS53 KLSX 050913
FFWLSX
MOC055-071-221-051230-
/O.NEW.KLSX.FF.W.0059.241105T0913Z-241105T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
313 AM CST Tue Nov 5 2024
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Crawford County in east central Missouri...
Southern Franklin County in east central Missouri...
Northwestern Washington County in east central Missouri...
* Until 630 AM CST.
* At 313 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Wildwood, Washington, Union, Sullivan, Pacific, St. Clair, Cuba,
Steelville, Bourbon, Anthonies Mill, Villa Ridge, Gray Summit,
Parkway, Leasburg, Miramiguoa Park, Cherryville, St. Cloud,
Stanton, Japan and Piney Park.
This includes the following State Parks...
Onondaga Cave State Park, Robertsville State Park and Meramec State
Park.
This includes Interstate 44 in Missouri between exits 203 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3821 9137 3853 9098 3855 9098 3854 9093
3854 9090 3859 9078 3864 9073 3858 9073
3793 9101 3777 9131 3779 9131 3779 9153
3804 9153
FLASH FLOOD...RADAR INDICATED
$$
MRB2 follow-up statements
333
WGUS73 KLSX 051048
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
448 AM CST Tue Nov 5 2024
MOC055-071-221-051230-
/O.CON.KLSX.FF.W.0059.000000T0000Z-241105T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Franklin MO-Washington MO-
448 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CST THIS
MORNING FOR CENTRAL CRAWFORD, SOUTHEASTERN FRANKLIN AND NORTHWESTERN
WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...
At 448 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Wildwood, Washington, Union, Sullivan, Pacific, St. Clair,
Steelville, Bourbon, Anthonies Mill, Villa Ridge, Gray Summit,
Parkway, Leasburg, Miramiguoa Park, Cherryville, St. Cloud,
Stanton, Piney Park, Moselle and Robertsville.
This includes the following State Parks...
Onondaga Cave State Park, Robertsville State Park and Meramec State
Park.
This includes Interstate 44 in Missouri between exits 218 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3777 9131 3779 9131 3779 9153 3853 9098
3855 9098 3854 9090 3859 9078 3864 9073
3857 9073 3793 9101
FLASH FLOOD...RADAR INDICATED
$$
MRB337
WGUS73 KLSX 051101
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
501 AM CST Tue Nov 5 2024
MOC055-071-221-051230-
/O.CON.KLSX.FF.W.0059.000000T0000Z-241105T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Franklin MO-Washington MO-
501 AM CST Tue Nov 5 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CST THIS
MORNING FOR CENTRAL CRAWFORD, SOUTHEASTERN FRANKLIN AND NORTHWESTERN
WASHINGTON COUNTIES IN EAST CENTRAL MISSOURI...
At 501 AM CST, Emergency management reported thunderstorms producing
heavy rain in Steelville, where Main Street is closed and Crawford
County 911 has been displaced. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1.5 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Wildwood, Washington, Union, Sullivan, Pacific, St. Clair,
Steelville, Bourbon, Anthonies Mill, Villa Ridge, Gray Summit,
Parkway, Leasburg, Miramiguoa Park, Cherryville, St. Cloud,
Stanton, Piney Park, Moselle and Robertsville.
This includes the following State Parks...
Onondaga Cave State Park, Robertsville State Park and Meramec State
Park.
This includes Interstate 44 in Missouri between exits 218 and 253.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3777 9131 3779 9131 3779 9153 3853 9098
3855 9098 3854 9090 3859 9078 3864 9073
3857 9073 3793 9101
FLASH FLOOD...OBSERVED
$$
MRBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 2:48 AM CST, 25 minutes earlier. Its key messages:
- Rain ends from northwest to southeast today as a cold front moves through the region. Flood impacts may linger a bit longer.
- After at least a couple of days of dry weather with seasonable temperatures, another round of showers and thunderstorms is expected this weekend.
Area forecast discussion, Nov 5, 2:48 AM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
248 AM CST Tue Nov 5 2024
.KEY MESSAGES...
- Rain ends from northwest to southeast today as a cold front
moves through the region. Flood impacts may linger a bit
longer.
- After at least a couple of days of dry weather with seasonable
temperatures, another round of showers and thunderstorms is
expected this weekend.
&&
.SHORT TERM... (Through Late Wednesday Afternoon)
Issued at 241 AM CST Tue Nov 5 2024
The mid level trough which has spawned our multi-day rainfall is
finally opening up and lifting northeast through the Plains today.
Surface low pressure near Kansas City as of 2AM will track northeast
to the Upper Peninsula of Michigan. Behind it, a "Pacific" style
cold front is moving very slowly eastward. The front is actually
still pretty far west in central Kansas and Oklahoma as of 2AM, but
the convective complex that moved out ahead of the front last night
has created an effective boundary much further to the east from
northwest Arkansas to just southeast of St Louis and continuing
northeast from there. With the very moist SSE flow directed into
this boundary, we're seeing a persistent area of rain continuing.
There are some convective elements on the eastern edge, but this is
largely stratiform rain for much of the region of about 0.25 inches
per hour. With all the rain that has been seen in recent days,
including a new November daily record of 3.75 inches at St Louis,
soils are fully saturated and creeks and rivers will be running
high. In areas where convection is more intense, more intense
rainfall rates of 1 to 2 inches per hour may lead to some Flash
Flooding. The Flood Watch will continue through the morning when
this rain is finally expected to weaken and shift to the southeast
with the front.
The front makes slow progress across the area today, with rain
finally pushing east of our forecast area this evening. With the
primary trough moving northeast into the Great Lakes, the front will
be losing its push eastward, eventually stalling out near the Ohio
and lower Mississippi Rivers on Wednesday. Occasional showers and
thunderstorms will still be occurring near this front, but it should
be far enough southeast of our area to give us a chance to dry out.
The air mass behind the front is not particularly cold, having its
origins in the Pacific. But after tracking across the desert
Southwest it will be considerably drier than what we've seen the
last few days, with dewpoints falling into the 40s. Daytime highs
Wednesday will only be a few degrees cooler than today, right around
60 which is near normal for this time of year. Overnight lows will
be about 20 degrees cooler in the dry air, in the 40s, which is
near or still a little above normal.
Kimble
&&
.LONG TERM... (Wednesday Night through Monday)
Issued at 241 AM CST Tue Nov 5 2024
While today's trough will be long gone, another trough digging
through the Intermountain West today will ensure a southwest flow
continues across the central US between that trough and a ridge over
the western Atlantic. The moist air mass that enabled all that rain
will still be lurking nearby, but remains just to our southeast.
We'll see at least one more dry day on Thursday with seasonable
temperatures before we start to get that moisture move back in and
set the stage for the next round of rain.
The main focus for our next round of rainfall will be that trough
digging into the southwest US, although Tropical Storm Rafael
currently moving west through the Caribbean will also be a player.
As Rafael moves into the Gulf of Mexico Thursday into Friday, the
developing northerly flow around it may help to prevent the return
of low level moisture back into our area temporarily, although its
circulation could get picked up by the upper trough as it moves out
into the Plains bringing with it an enhanced surge of extreme
moisture through our region this weekend.
As has been the case for several days now, the primary uncertainty
with the trough is timing. Deep troughs like this cut off from the
main jet stream are often hard for models to accurately predict
their movement and when they will eventually get picked back up by
the prevailing flow. That remains the case with this trough. Some
guidance sources that move the trough out into the Plains earlier
pick up Rafael's moisture as well. Others which are a bit slower, or
have Rafael tracking further south, keep these circulations
separate. Either way we are expecting rain for our area as the
trough exits, with the primary questions being when and how much?
There is a little bit better agreement on the timing of the trough
than prior model runs, with NBM PoP rising up to 70 to 80 percent on
Saturday. Just as with before, our confidence in getting rain is
higher than that, closer to 100 percent, with the timing uncertainty
having the effect of spreading the PoP out from late Friday to early
Sunday. This does seem to be consolidating a bit more on the
Saturday to Saturday night time periods for our area, with a good
chance Friday remains mostly dry.
Guidance also generally agrees that the trough tracks north of our
area, potentially putting us back into the warm sector of the
broader cyclone. Moist advection into the broader low will be the
primary mechanism to trigger precipitation, although with plenty of
moisture available, including from the potential absorption of
Rafael, elevated instability may lead to thunderstorms and locally
heavier rainfall. Whether a severe weather risk develops will depend
on the availability of surface based instability which looks limited
at this range, although the shear environment again looks strong.
Total duration of the rain will be much shorter than our recent
rounds, though, as the trough moves through relatively quickly. It
should only be about a 12-18 hour period of wet weather. Amounts
vary considerably in the guidance, but if greater moisture from the
remnants of Rafael come into play, we could be looking at more
significant rainfall. LREF guidance indicates good agreement (60 to
70 percent) that PWAT will climb back over 1 inch, with some
indications (20 to 40 percent of members) that PWAT exceeds 1.5
inches. The shorter duration of the rain, and the preceding dry
days, should limit the flash flood threat. Although renewed rises on
the rivers are possible.
Kimble
&&
.AVIATION... (For the 06z TAFs through 06z Tuesday Night)
Issued at 1125 PM CST Mon Nov 4 2024
Primary concern is the continuation of rain and visibility/ceiling
reductions through the first half of the TAF period. While
thunderstorm activity is winding down at the start of the period,
widespread stratiform rain continues to impact local terminals,
along with occasional strikes of lightning. This is expected to
persist for the remainder of the overnight hours before slowly
diminishing between sunrise and midday. Periodic ceiling
reductions are also likely through the night, likely to at least
MVFR but with dips to IFR and even LIFR possible. Observations
indicate that ceiling heights are quite variable, and this is
likely to continue through the night as well. Ceilings are also
expected to slowly improve during the morning and early afternoon
hours, aided by a cold front. This front will also shift winds
gradually to the west and weaken them by mid to late afternoon.
Near and just beyond the end of the TAF period, light winds and
clearing skies may allow for some fog formation. This has been
left out of this TAF cycle, but may be added in the next
issuance.
BRC
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until noon CST today for Crawford MO-Franklin MO-
Iron MO-Jefferson MO-Madison MO-Reynolds MO-Saint Charles
MO-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Washington MO.
IL...Flood Watch until noon CST today for Bond IL-Clinton IL-Fayette
IL-Madison IL-Marion IL-Monroe IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Nov 5, 2:55 AM CST, 18 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 255 AM CST Tue Nov 5 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-060900- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 255 AM CST Tue Nov 5 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Showers and thunderstorms continue today. Locally heavy rainfall may lead to flash flooding in spots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is another chance of thunderstorms on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Kimble
In the hours before
Local storm report, Nov 4, 10:22 PM CST, 4 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM Rain Cuba 38.06N 91.40W
11/04/2024 M3.41 Inch Crawford MO Emergency Mngr
Total rainfall so far.
&&
PfahlerLocal storm report, Nov 4, 10:59 PM CST, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1059 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tornado 1 NNE Foristell 38.83N 90.95W
11/04/2024 St. Charles MO Law Enforcement
One machine shed destroyed along Hwy W near
Foristell along with telephone poles knocked
down and lots of trees down. Likely a
tornado but storm survey will confirm.
&&
PfahlerLocal storm report, Nov 4, 11:36 PM CST, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1136 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Rain Granite City 38.71N 90.13W
11/04/2024 M4.07 Inch Madison IL Cocorahs
Rainfall past 24 hours.
&&
MABLocal storm report, Nov 4, 11:47 PM CST, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1147 PM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Rain 5 W Knob Lick 37.66N 90.47W
11/04/2024 M6.05 Inch St. Francois MO Public
Rainfall in past 19 hours.
0145 PM Rain 2 SE Trenton 38.59N 89.66W
11/04/2024 M3.57 Inch Clinton IL Public
Total so far.
0500 PM Rain 2 SE Swansea 38.52N 89.97W
11/04/2024 M3.75 Inch St. Clair IL Trained Spotter
Rainfall through 5 pm, still raining.
0638 PM Rain 1 SE Saint Ann 38.72N 90.38W
11/04/2024 M4.10 Inch St. Louis MO Trained Spotter
24 hour rainfall total, still raining.
0715 PM Rain 2 W Centralia 38.53N 89.16W
11/04/2024 M5.14 Inch Clinton IL Trained Spotter
Rainfall past 24 hours, still raining.
0734 PM Rain Antonia 38.37N 90.46W
11/04/2024 M2.67 Inch Jefferson MO Trained Spotter
Rainfall since midnight, still raining.
0956 PM Rain 3 E Highland 38.73N 89.63W
11/04/2024 M3.25 Inch Madison IL Trained Spotter
Rainfall since midnight, still raining.
1012 PM Rain 1 W Black Jack 38.81N 90.28W
11/04/2024 M1.52 Inch St. Louis MO Public
Rainfall since 1030am today.
1104 PM Rain 1 SW Fenton 38.53N 90.47W
11/04/2024 M3.89 Inch St. Louis MO Trained Spotter
Rainfall so far, still raining.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 7:43 PM CST | Flood Watch | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 6 more | 16 hr |
| Nov 4, 8:18 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Gasconade, Osage | 42 min |
| Nov 4, 9:11 PM CST | Areal Flood Advisory | LSX | Franklin, Gasconade, Warren | 3 hr |
| Nov 4, 9:38 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 37 min |
| Nov 4, 9:44 PM CST | Tornado Warning | LSX | Lincoln, Saint Charles | 16 min |
| Nov 4, 9:49 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 41 min |
| Nov 4, 9:51 PM CST | River Flood Warning | LSX | Boone | 10 hr |
| Nov 4, 10:03 PM CST | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Nov 4, 10:17 PM CST | Areal Flood Advisory | LSX | Crawford | 4 hr |
| Nov 5, 12:13 AM CST | Areal Flood Advisory | LSX | Franklin, Saint Charles | 3 hr |
| Nov 5, 12:16 AM CST | Areal Flood Advisory | LSX | Franklin, Gasconade, Warren | 119 min |
| Nov 5, 12:55 AM CST | Areal Flood Advisory | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Nov 5, 1:20 AM CST | Areal Flood Advisory | LSX | Crawford, Franklin, Jefferson, Washington | 3 hr |
| Nov 5, 1:26 AM CST | Flash Flood Warning | LSX | Franklin, Jefferson, Washington | 5 hr |
| Nov 5, 2:39 AM CST | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 hr |
| Nov 5, 3:23 AM CST | River Flood Warning | LSX | Saint Charles | 28 hr |
| Nov 5, 4:36 AM CST | River Flood Warning | LSX | Crawford, Washington | 3 days |
| Nov 5, 4:42 AM CST | River Flood Warning | LSX | Crawford | 55 hr |
| Nov 5, 6:25 AM CST | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Washington | 8 hr |
| Nov 5, 6:57 AM CST | Areal Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 hr |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 21 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Nov 5, 7:44 AM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Nov 5, 7:49 AM CST | River Flood Warning | LSX | Franklin | 3 days |
| Nov 5, 10:35 AM CST | River Flood Warning | LSX | Lincoln | 13 hr |
| Nov 5, 11:38 AM CST | River Flood Warning | LSX | Osage | 4 days |
| Nov 5, 1:57 PM CST | Areal Flood Warning | LSX | Franklin, Jefferson | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.